| Model Number |
G49866 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/25/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the universa firm ureteral stent was already cracked/torn when the package was opened.The device did not make patient contact, and there was no impact to the patient or users.